# SDR SWAA2020080399227

- Difficulty date: July 9, 2020
- Submitted: August 3, 2020
- Operation: Air carrier
- Aircraft: N488WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33853
- Aircraft time: 54,363 hours, 32,167 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 143A7500
- Condition: Corroded
- Location: Bs 460-500d
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** ON FLOOR TO SIDEWALL SUPPORT AT FWD CARGO BAY BS460 - BS500D LBL23 WL157. / REMOVED AND REPLACED CORRODED FLOOR TO SIDEWALL SUPPORT AND REPLACED WITH NEW IAW SRM 51-40-02; DWG 143A7500; DWG 143A7501 SRM 53-00-53-1A-2; SRM 51-40-08; SRM 51-40-05; SRM 51-20-01-06; SRM 53-00-53-2R-6; 51-40-10-02 92954U 07/25/20; AND COMPLETED SPLICE REPAIR IAW SRM 53-00-53-2R-6 LEAD 838 07/25/20
